Artículos en Revistas



L. Escauriaza, M.A. de Prada.Separation axioms in Fuzzy Topological Spaces. Proceedings of the ninth Spanish-Portuguese conference on Mathematics, Universidad de Salamanca (1982) 747-750.


B. Barcelo, L. Escauriaza, E.B. Fabes. Boundary Regularity of Gradient of Solutions of Elliptic Problems. Rendiconti del Seminario Matematico. Convegno su Partial Differential Equations and Geometry. Universitá e Politecnico di Torino. (1989) 11-24.


B. Barcelo, L. Escauriaza, E.B. Fabes. Gradient Estimates at the Boundary for Solutions to Nondivergence Elliptic EquationsContemporary Mathematics. Amer. Math- Soc. 107 (1990) 1-12.


L. Escauriaza. Uniqueness in the Dirichlet Problem for Time Independent Elliptic OperatorsAmer. Math. Soc. Springer-Verlag. The IMA Vol. in Math. and its applic. "Partial Differential Equations with Minimal Smoothness and Applications". 42 (1990) 115-137.


M.C. Cerutti, L. Escauriaza, E.B. Fabes. Uniqueness for Some Diffusions with Discontinuous CoeficientsAnn.  Probab.19, 2 (1991) 525-537.


L. Escauriaza, E.B. Fabes, G. Verchota. On a Regularity Theorem for Weak Solutions to Transmission Problems with Internal Lipschitz BoundariesProc. Amer. Math. Soc. 115, 4 (1992) 1069-1076.


L. Escauriaza. A Note on Krylov-Tso's Parabolic Inequality. Proc. Amer. Math. Soc. 115, 4 (1992) 1053-1056.


L. Escauriaza, Seo Jin Keun. Regularity Properties of Solutions to Transmissions Problems. T. Am. Math. Soc. 338, 1 (1993) 405-430.